# SDR COMA9810078

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120205
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Condition: Malfunctuating
- Location: Rt Te Flap
- Part time: 8,048 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

OUTBOARD FLAP INDICATION IS FLUCTUATING BETWEEN 2 AND 7 UNITS.  COULD NOT DUPLICATE DISCREPANCY.  REPLACED RIGHT HAND OUTBOARD FLAP ACTUATOR FOR TROUBLESHOOTING.
